Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Stability of spatial solitary waves in quadratic media

Autor
Torner, L.; Mihalache, D.; Mazilu, D.; Amhmediev, N.
Tipus d'activitat
Article en revista
Revista
Optics letters
Data de publicació
1995-11
Volum
20
Número
21
Pàgina inicial
2183
Pàgina final
2185
DOI
https://doi.org/10.1364/OL.20.002183 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/99905 Obrir en finestra nova
URL
https://www-osapublishing-org/ol/abstract.cfm?uri=ol-20-21-2183&origin=search Obrir en finestra nova
Resum
We investigate the stability of bright solitary waves formed by the mutual trapping of the fundamental and second-harmonic waves propagating in a nonlinear quadratic medium. First, we find that most of the solitary waves are stable under propagation. Second, we study the evolution of the solitary waves in the presence of small linear absorption. At phase matching the adiabatic evolution of the solitary waves obeys an amplitude × width-squared rule.
Citació
Torner, L., Mihalache, D., Mazilu, D., Amhmediev, N. Stability of spatial solitary waves in quadratic media. "Optics letters", Novembre 1995, vol. 20, núm. 21, p. 2183-2185.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Torner Sabata, Lluis  (autor)
  • Mihalache, Dumitru  (autor)
  • Mazilu, D  (autor)
  • Amhmediev, N  (autor)